# SDR CALA9800352

- Difficulty date: February 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N68044
- Make and model: Doug DC-10-10
- Aircraft serial: 46903
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 601
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FLOORBEAM CORRODED INSIDE OF FORWARD BAGGAGE BIN BELOW RIGHT PALLET GUIDE RAIL AND BEAM WEB HAD A 3 INCH CRACK AT STA 601, LONGERON 43R.  THE CORRODED SECTIONS OF BEAM WERE REMOVED, REPAIR SECTIONS WERE FABRICATED AND INSTALLED IAW ECRA 5310-03668.
